# SDR AMTA200600443

- Difficulty date: July 24, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Part serial: 4450
- Condition: Unserviceable
- Location: Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R HF X-MISSION, INOPERATIVE AT ALL CREW STATIONS.  CYCLED C/B, NO HELP, TURNED OFF THEN BACK ON, WORKED NORMALLY FOR REST OF FLIGHT.  REMOVED RT HF COUPLER, DISCONNECTED LT HF COUPLER COAX CABLE.  REINSTALLED COAX CABLE LT HF AND INSTALLED SERVICABLE RT HF COUBLER IAW AMM.  OPS CHECKS NORMAL.  (K)
